# SDR VJ9800268

- Difficulty date: June 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 1A34801
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PIT FLOORBEAM HAS CORROSION BEYOND LIMIT  UNDER NUT PLATES AT FS 965, BL17L AND 19L.  REMOVED AND REPLACED FLOORBEAM AND 2 Z-ANGLES IAW DC9 SRM 51-10-3, 51-10-4, 51-30-2, 51-30-5 AND 53-11-3.  REINSTALLED, RIGGED AND OPS CHECKED STAB TRIM CABLES AND ENGINE TR CABLES IAW DC9 MM 27-40-0 AND 78-00. OPS CHECKED GOOD.
